Translator Disclaimer
2016 On the metastable homotopy of mod $2$ Moore spaces
Roman Mikhailov, Jie Wu
Algebr. Geom. Topol. 16(3): 1773-1797 (2016). DOI: 10.2140/agt.2016.16.1773

Abstract

We study the exponents of metastable homotopy of mod 2 Moore spaces. We prove that the double loop space of 4n–dimensional mod 2 Moore spaces has a multiplicative exponent 4 below the range of 4 times the connectivity. As a consequence, the homotopy groups of 4n–dimensional mod 2 Moore spaces have an exponent of 4 below the range of 4 times the connectivity.

Citation

Download Citation

Roman Mikhailov. Jie Wu. "On the metastable homotopy of mod $2$ Moore spaces." Algebr. Geom. Topol. 16 (3) 1773 - 1797, 2016. https://doi.org/10.2140/agt.2016.16.1773

Information

Received: 2 June 2015; Revised: 20 September 2015; Accepted: 13 October 2015; Published: 2016
First available in Project Euclid: 28 November 2017

zbMATH: 1354.55005
MathSciNet: MR3523054
Digital Object Identifier: 10.2140/agt.2016.16.1773

Subjects:
Primary: 14F35, 55Q20, 55Q52
Secondary: 55P35, 55Q05

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.16 • No. 3 • 2016
MSP
Back to Top